# SDR 705BB063006

- Difficulty date: June 30, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N705BB
- Make and model: Raythn HAWKER800
- Aircraft serial: 258015
- Aircraft time: 7,576 hours, 4,394 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Blown
- Location: Mlg Wheel
- Component: Wheel
- Component part number: AHA1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TIRE FLAT.  FUSE PLUGS BLOWN.
